×

zbMATH — the first resource for mathematics

The square of every two-connected graph is Hamiltonian. (English) Zbl 0256.05121

MSC:
05Cxx Graph theory
05C35 Extremal problems in graph theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Dirac, G.A, Minimally two-connected graphs, J. reine angew. math., 228, 204-216, (1967) · Zbl 0153.25804
[2] Fleischner, H, On spanning subgraphs of a connected bridgeless graph and their application to DT-graphs, J. combinatorial theory ser. B, 16, 17-28, (1974) · Zbl 0256.05120
[3] {\scH. Fleischner and H. V. Kronk}, Hamiltonsche Linien im Quadrat br├╝ckenloser Graphen mit Artikulationen (to appear in Monatsh. Math.) · Zbl 0238.05117
[4] Harary, F, Graph theory, (1969), Addison-Wesley Reading, Mass., · Zbl 0797.05064
[5] Nash-Williams, C.St.J.A, ()
[6] Plummer, M.D, On minimal blocks, Trans. amer. math. soc., 134, 85-94, (1968) · Zbl 0187.21101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.